MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX BLUE LINE ULTRA CUFFED TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX BLUE LINE ULTRA CUFFED TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 100/189/080
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event, d4: lot number, expiration date, and h4: manufacture date are unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when required.
 
Event or Problem Description
It was reported that while is use with a patient the customer was checking the cuff pressure using the cuff pressure gauge with extension tubing.When the extension tubing was removed, the red cap became detached.No patient injury reported.It has been reported that no additional information will be available for this event.
 
Additional Manufacturer Narrative
One device was received in used condition without the original packaging.Visual inspection noted a crack was found in the inflation line connector.The device failed a leak test confirming the complaint.As during the pre-check no leakage or damaged was reported, a suspected root cause was due to improper use of the product.A device history record (dhr) review could not be performed as the lot number was unknown.No corrective actions have been taken.

Brand Name
PORTEX BLUE LINE ULTRA CUFFED TUBE
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16817019
Report Number3012307300-2023-04586
Device Sequence Number1929923
Product Code BTR
UDI-Device Identifier15019315059544
UDI-Public15019315059544
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100/189/080
Device Catalogue Number100/189/080
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2023
Supplement Date Received by Manufacturer05/31/2023
Initial Report FDA Received Date04/26/2023
Supplement Report FDA Received Date07/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown